MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis one system.Small focus x-ray imaging was not possible during an emergency cardiology procedure.Patient was relocated and the procedure was successfully completed on an alternate unit.Siemens is unaware of any health consequences to the involved patient.
 
Additional Manufacturer Narrative
Investigation of the provided log files was completed with the following results.The log dated (b)(6) 2024, showed that patient registration was done at 15:16:53, and x-ray release was performed at 15:51:28.After 12 fluoros and 2 acquisitions, multiple ax_pud 20502 events in the log indicated tube arcing that started at 15:58:53.At 15:59:57, ¿dose less than 5%¿ error was logged once.X-ray release was continued along with the above-mentioned errors.At 16:20:00 every x-ray with small focus was aborted with an error ¿dose less than 5%¿; tube current and dose were almost at 0.The system was powered off/on at 16:24:03/ 16:27:44.The user attempted 3 fluoros and 3 acquisitions but the issue for the x-ray release with small focus persisted.Siemens local service engineer inspected the unit the next day, and confirmed the issue was caused by the tube.The tube was replaced tube and the system was brought back to normal operation.The defective tube was returned for further analysis.A supplemental report will be submitted following tube investigation.
 
Additional Manufacturer Narrative
The defective tube was returned for further analysis.The investigation showed that the inductivity value of the large focus (f2) was in the range of the specification with 12.96 microhenries but the inductivity value of the small focus (f1) was not as expected with 13.9 microhenries.After disassembling the tube insert, it was confirmed that the small emitter (f1) was touching the focal head.Additionally, it was determined that the focal track was overloaded.Since the operation time of this x-ray tube assembly (xta) was twenty months with a load value of 37489 lu, an emitter wear-out is considered too short and it is not within the normal range of the expected lifetime.According to supplier analysis, no systematic issue are identified at this point of time and no further actions are required.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19164465
Report Number3004754211-2024-00002
Device Sequence Number12749845
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public04056869009964
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/08/2024
06/18/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/04/2024
06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown